MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL EVERA XT DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC EUROPE SARL EVERA XT DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DDBB1D1
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead had high and undefined rv coil defibrillation impedance.The lead was capped and replaced.The replacement implantable cardioverter defibrillator (icd) showed high and undefined rv defibrillation impedance when hooked up to the replacement rv lead.The replacement rv lead had normal impedance through the old device.The replacement device was not used and a new device was implanted.No patient complications have been reported as a result of this event.

Brand Name
EVERA XT DR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
CH  1131
MDR Report Key7416835
Report Number9614453-2018-01013
Device Sequence Number19194130
Product Code LWS
UDI-Device Identifier00763000059569
UDI-Public00763000059569
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2019
Device Model NumberDDBB1D1
Device Catalogue NumberDDBB1D1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR